| Catalog Number |
2020005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Hernia (2240)
Type of Reportable Event
Serious Injury
Event or Problem Description
Limited information was reported through a legal event that a patient was implanted with strattice (b)(6) 2013.The form also indicates that on an unspecified date, the strattice implant had been ¿removed or revised¿.No information was provided on the indication for the initial surgery or the reason for the removal or revision.
Additional Manufacturer Narrative
This legal event is being reported out of an abundance of caution as serious injury due to the reported recurrence with surgical intervention.The lot associated with this event was not reported and remains unknown; therefore an internal investigation into the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information, including no identification of the lot number, and without relevant patient factors, a relationship between the event and the strattice could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
Additional Manufacturer Narrative
A review of the device history record for strattice lot s11221 has been initiated.If any new, changed or corrected information is noted, a supplemental report will be submitted.This is a known potential adverse event addressed in the product labeling.A relationship between the strattice and this event could not be conclusively determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
Event or Problem Description
This is follow up#1 to report on 30/aug/2023, pmqa received notification from legal that the plaintiff profile form was received associated with this event.As per the ppf form, the patient underwent a ¿ventral hernia¿ repair on (b)(6)2013 and was implanted with strattice mesh device lot s11221-052.The patient then underwent a ¿repair of recurrent ventral hernia lysis of adhesions¿.The patient claims the implantation and failure of the strattice mesh has ¿caused chronic pain, adhesions and hernia recurrence which required an additional surgical procedure.¿ the ppf form also indicates the patient was implanted with another strattice device, lot sp100006-029 during the (b)(6)2014; however no ¿revision or removal¿ surgery was reported.No other information as provided.Since there is no ¿revision or removal¿ surgery for the second device, a complaint record will not be opened for lot sp100006-029.As reported in the initial: limited information was reported through a legal event that a patient was implanted with strattice (b)(6) 2013.The form also indicates that on an unspecified date, the strattice implant had been ¿removed or revised¿.No information was provided on the indication for the initial surgery or the reason for the removal or revision.